The Erdos-Hajnal property for graphs with no fixed cycle as a pivot-minor

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 21
  • Download : 0
We prove that for every integer k, there exists epsilon" > 0 such that for every n-vertex graph G with no pivot-minor isomorphic to C-k, there exist disjoint sets A,B subset of V (G) such that vertical bar A vertical bar, vertical bar B vertical bar >= epsilon n, and A is either complete or anticomplete to B. This proves the analog of the Erdos-Hajnal conjecture for the class of graphs with no pivot-minor isomorphic to Ck.
Publisher
ELECTRONIC JOURNAL OF COMBINATORICS
Issue Date
2021-04
Language
English
Article Type
Article
Citation

ELECTRONIC JOURNAL OF COMBINATORICS, v.28, no.2

ISSN
1077-8926
DOI
10.37236/9536
URI
http://hdl.handle.net/10203/285582
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0